MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Model Number 241.901
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the surgeon noticed a coil or shaving of metal that came off the implants when removing a 3.5mm locking screw from a 3.5mm locking compression plate (lcp) proximal humerus plate.The metal shaving was removed and the surgeon replaced the screw with a shorter screw into the humerus.The loose shaving of metal was then disposed.Fragments were generated but easily removed.There was no surgical delay.Procedure was successfully completed.There was no patient consequence.Concomitant devices: unknown 3.5mm locking screw (part # unknown, lot # unknown, quantity # 1), unknown screws (part # unknown, lot # unknown, quantity # unknown).This complaint involves one (1) device.This report is for (1) 3.5mm lcp® proximal humerus plate-standard 3h shaft/90mm.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9411698
Report Number2939274-2019-62482
Device Sequence Number19833423
Product Code KTW
UDI-Device Identifier10886982167620
UDI-Public(01)10886982167620
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.901
Device Catalogue Number241.901
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1